# SDR FDEA202102180399

- Difficulty date: February 18, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 73,283 hours, 25,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 10417
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  974     33-50  7299     18FEB21  MUC  OPEN  U  SEE ALSO 33-50 WRI 7298:  EMRGENCY LIGHTS IN CABIN MID AND RIGHT AND RIGHT  EXTERIOR  DOES NOT ILLUMINATE IN ALL POSITIONS.           TROUBLESHOOTING PERFORMED, FOUND NO ILLUMINATION ON                               RH  SIDE.                                                                         ACC AMM: 33-51-07-2 BATTERY AT POS M730 REMOVED AND                               REPLACED , FUNCTION CHECK PERFORMED, FOUND OK                                                                              PART                                     DETAIL ACC GMM 12-7-600:                                                          BATTERY,HOLDER ASSY-BATTERY
